MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS; TORIC IOLS
Model Number ZCT450
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: although an exact date was not provided, the initial report stated the rotation was noted one week post implant, thus (b)(6) 2018 is provided as a best estimate.If explanted; give date: not applicable as to date the lens remains implanted and therefore not explanted.(b)(4).Device evaluation: product testing could not be performed because the product was not returned as to date it remains implanted.A product quality deficiency could not be confirmed.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.No labeling changes are required.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the zct450 14.5 diopter intraocular lens (iol) was implanted in the patient¿s right eye (od) on (b)(6) 2018.One week post-op it was reported the lens rotated 10 degrees counter-clockwise and visual acuity was 20/70.Through follow up, customer confirmed that the patient did not have any health related issue and/or medications that could have contributed to the zct450 rotation.Although there was minimal rotation counter clockwise again, the patient has elected to wear prescription glasses because it corrects to 20/20 od with refraction of -1.00 +1.25 x 045.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key8158340
Report Number9614546-2018-01164
Device Sequence Number252457
Product Code HQL
UDI-Device Identifier05050474602878
UDI-Public(01)05050474602878(17)230605
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Model NumberZCT450
Device Catalogue NumberZCT450U145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Date Report Sent to FDA01/01/2005